Fixed points of certain symmetric product mappings of a metric manifold
Fundamenta Mathematicae, Tome 85 (1974) no. 1, pp. 19-24
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_85_1_19_24,
author = {Chandan Vora},
title = {Fixed points of certain symmetric product mappings of a metric manifold},
journal = {Fundamenta Mathematicae},
pages = {19--24},
year = {1974},
volume = {85},
number = {1},
doi = {10.4064/fm-85-1-19-24},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-1-19-24/}
}
TY - JOUR AU - Chandan Vora TI - Fixed points of certain symmetric product mappings of a metric manifold JO - Fundamenta Mathematicae PY - 1974 SP - 19 EP - 24 VL - 85 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-85-1-19-24/ DO - 10.4064/fm-85-1-19-24 LA - en ID - 10_4064_fm_85_1_19_24 ER -
Chandan Vora. Fixed points of certain symmetric product mappings of a metric manifold. Fundamenta Mathematicae, Tome 85 (1974) no. 1, pp. 19-24. doi: 10.4064/fm-85-1-19-24
Cité par Sources :